# SDR SIMA2019101709005

- Difficulty date: October 9, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N226NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000540
- Aircraft time: 9,212 hours, 6,257 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17003365401
- Condition: Cracked
- Location: Frames 8-11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT OVERHEAD PANEL BEAM BETWEEN FR08 AND FR11 STR 01L AND STR 03L BENT ALONG FULL LENGTH AND CRACKED AT AFT END.  REMOVED AND REPLACED LH OVERHEAD COCKPIT PANEL BEAM IAW EMB 175 SRM 51-40-02, 51-41-02
